# SDR SIMA200531104

- Difficulty date: November 3, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4678 - RDU - CREW RECEIVED NUMEROUS WARNING, SPS 1-2 INOP, STICK PUSHER FAIL SPS ADVANCED AND STALL PROTECTION CUT OUT NUMBER 2 BAR ILLUMINATED.  RESET STALL PROTECTION SYSTEM AND PERFORMED TEST OF SYSTEM IAW EMB 140 AMM 27-36-00-700-801A.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
